# SDR AALA202310099429

- Difficulty date: October 2, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 27,133 hours, 12,820 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 06492
- Condition: Damaged
- Location: Zone 700 - Gears
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INITIAL GEAR EXTENSION , GEAR DID NOT EXTEND. UPON RECYCLING HANDLE PER ECAM GEAR EXTENDED NORMALLY AND SHOWED 3 GREEN. **SUPPLEMENTAL REPORT FOR AALA202310069429: MAINTENANCE FOUND THE NOSE LANDING GEAR SAFETY VALVE DAMAGED AND REPLACED IT. A SATISFACTORY OPEATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
